# SDR C2XA04TY008

- Difficulty date: January 10, 2004
- Submitted: January 11, 2004
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 11,422 hours, 8,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14524131009
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE MAIN ENTRANCE DOOR SILL UNDER THE THRESHOLD PLATE.  MAINTENANCE REMOVED AND REPLACED THE MAIN ENTRANCE DOOR SILL IAW EMB SRM 51-40-02.
